# SDR DXTA200702671

- Difficulty date: December 11, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 267 hours, 188 cycles
- Engine: Pwc PW306C
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU AND TURN-ON BLEED AIR CABIN  BEGAN TO FILL WITH AN OILY ODOR. SHUTDOWN APU AND STARTED BOTH ENGINES AND SMOKE DISSIPATED AND DID NOT RETURN.  RE-ENABLED APU.  VISUALLY INSPECTED APU EXAUST AND EXTERNAL COMPONENTS.  NO LEAK OR DEFECTS NOTED.  CHECKED OIL LEVEL FOUND TO BE OVERSERVICED TO TOP OF FILLER NECK.  CLEANED AND INSPECTED COALESCER IAW CE680 MM 12-11-03 AND HONEYWELL RE100 (CS) MM 49-20-00.  RAN FOR 30 MIN. NO DEFECTS OR ODOR NOTED.
